This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Nefazodone and Symptoms Suggesting Neurotoxicity: A Case Report

Talia Puzantian and Richard J. Shaw

Published: December 15, 1996

Article Abstract

Letter to the Editor

Sir: We report a case of reversible neurotoxicity possibly induced
by an increase in the dose of nefazodone.

Case report. Mr. A, a 43-year-old man with schizoaffective
disorder, presented with complaints of paranoid ideation, auditory
hallucinations, and suicidal ideation. One week prior to admission,
he had discontinued his regularly prescribed medications,
which included sertraline, risperidone, diazepam, cyclobenzaprine,
and carbamazepine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 57

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Frontothalamic Circuit Abnormalities in Patients With Bipolar Depression and Suicide Attempts

To identify potential markers for suicide risk, this fMRI study looked at neural activity in bipolar depression...

Read More...